Amoxicillin (antibiotic)  » Medicine  »
4.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • About a year ago I remember I was starting to have pain in one of my ears and I didn't know why

    • by LissaK

      AOL Messenger (required to be logged into AIM)
      TRUSTWORTHY

      all reviews
      About a year ago I remember I was starting to have pain in one of my ears and I didn’t know why. Along with the pain I would hear some kind of popping sound.

      I went to the doctor about it and he told me that I had swelling in my ear.

      In order for


      it to not get infected he prescribed me 250 milligrams of Amoxicillin.

      The description on the bottle said for me to take it every six hours for a week.

      I knew that it was an antibiotic and I don’t particularly like taking antibiotics because of the side effects.

      When I took the Amoxicillin I remember ...


      • developing an itch and rash a few days later, specifically a vaginal itch.

        It was very bothersome but I didn’t want to stop taking the medicine until my ear ache went away and the swelling went down.

        Due to the side affects I didn’t want to take the recommended dose anymore.

        The swelling in

        my ears began to go away anyway with a matter of days.

        I liked how the Amoxicillin prevented a potential ear infection and helped the swelling go down in my ears, but I did not like the side effects of itching and rash.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in August, 2009. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 263008815921231/k2311a0830/8.30.09
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy